Lialda has always made me slightly dizzy and gave me headaches since I began the medication. I don't remember ever having a headache in my life before I started Lialda, it was like a whole new experience for me. So I know that there are side effects. I am also not that big of a guy (5'9",160), and have been on a high dose for a long time.
Not positive that it is the cause, but there is no other clear cause, and it is my only medication, so I figured I would give it a try. I rather deal with GI problems then have tinnitus. Worst case, I will have to deal with a flare up. Best case, my tinnitus goes away and I have to switch meds. I have also read several posts on here of mesalamine causing ringing in the ears
Tomorrow I stop Lialda and will be 100% medication free. I will give it ~14-21 days before I decide if i want to get back on, I will post again when/if I find out more.
Post Edited (albear99) : 11/28/2019 8:39:39 PM (GMT-7)